VOL. 29 · NO. 1 | Spring 1985
 
VIEW ALL ABSTRACTS +
Front Matter
Illinois J. Math. 29 (1), (Spring 1985)
No abstract available
Articles
Gregory J. Galloway
Illinois J. Math. 29 (1), 1-10, (Spring 1985) DOI: 10.1215/ijm/1256045837
KEYWORDS: 53C50, 83C75
No abstract available
R. Lashof
Illinois J. Math. 29 (1), 11-24, (Spring 1985) DOI: 10.1215/ijm/1256045838
KEYWORDS: 57R42, 57R91
No abstract available
James W. Roberts
Illinois J. Math. 29 (1), 25-38, (Spring 1985) DOI: 10.1215/ijm/1256045839
KEYWORDS: 30D55, 30D60
No abstract available
Sheila Carter, Alan West
Illinois J. Math. 29 (1), 39-50, (Spring 1985) DOI: 10.1215/ijm/1256045840
KEYWORDS: 53C42
No abstract available
David Handelman, Wulf Rossmann
Illinois J. Math. 29 (1), 51-95, (Spring 1985) DOI: 10.1215/ijm/1256045841
KEYWORDS: 46L55, 22D25, 46L80
No abstract available
Rahman M. Younis
Illinois J. Math. 29 (1), 96-102, (Spring 1985) DOI: 10.1215/ijm/1256045842
KEYWORDS: 46J30
No abstract available
W. Hansen
Illinois J. Math. 29 (1), 103-107, (Spring 1985) DOI: 10.1215/ijm/1256045843
KEYWORDS: 31D05
No abstract available
Steven Hurder
Illinois J. Math. 29 (1), 108-133, (Spring 1985) DOI: 10.1215/ijm/1256045844
KEYWORDS: 57R30
No abstract available
David E. Rohrlich
Illinois J. Math. 29 (1), 134-141, (Spring 1985) DOI: 10.1215/ijm/1256045845
KEYWORDS: 11F11, 14F07, 14H25, 30F30
No abstract available
John Froelich
Illinois J. Math. 29 (1), 142-152, (Spring 1985) DOI: 10.1215/ijm/1256045846
KEYWORDS: 16A45, 05A15, 06A10
No abstract available
Robert M. Guralnick
Illinois J. Math. 29 (1), 153-156, (Spring 1985) DOI: 10.1215/ijm/1256045847
KEYWORDS: 13E05
No abstract available
Jacques Queyrut
Illinois J. Math. 29 (1), 157-179, (Spring 1985) DOI: 10.1215/ijm/1256045848
KEYWORDS: 11R33
No abstract available
E. L. Green, D. Happel, D. Zacharia
Illinois J. Math. 29 (1), 180-190, (Spring 1985) DOI: 10.1215/ijm/1256045849
KEYWORDS: 16A46, 16A48
No abstract available
Back Matter
Illinois J. Math. 29 (1), (Spring 1985)
No abstract available
Back to Top